# SDR 2022FA0000726

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Aircraft: N69685
- Make and model: Cessna 150H
- Aircraft serial: 15067668
- Engine: Cont O200A
- Engine time: 9,600 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 4 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE ROUGH RUNNING DURING TAKE OFF RUN UP.  COMPRESSION TEST FOUND #4 CYLINDER LOW.  REMOVED CYLINDER FOUND EXHAUST VALVE STUCK OPEN.  REMOVED VALVE, CLEANED GUIDE OF CARBON BUILDUP, RE-ASSEMBLED, RE-INSTALLED, OPERATES SATISFACTORY.
